Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections
Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 4, pp. 415-442.
@article{AIHPA_1987__46_4_415_0,
     author = {Robert, Didier and Tamura, Hideo},
     title = {Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {415--442},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {4},
     year = {1987},
     zbl = {0648.35066},
     mrnumber = {912158},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1987__46_4_415_0/}
}
TY  - JOUR
AU  - Robert, Didier
AU  - Tamura, Hideo
TI  - Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
DA  - 1987///
SP  - 415
EP  - 442
VL  - 46
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1987__46_4_415_0/
UR  - https://zbmath.org/?q=an%3A0648.35066
UR  - https://www.ams.org/mathscinet-getitem?mr=912158
LA  - en
ID  - AIHPA_1987__46_4_415_0
ER  - 
%0 Journal Article
%A Robert, Didier
%A Tamura, Hideo
%T Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 415-442
%V 46
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1987__46_4_415_0
Robert, Didier; Tamura, Hideo. Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections. Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 4, pp. 415-442. http://www.numdam.org/item/AIHPA_1987__46_4_415_0/

[1] S. Agmon, Spectral properties of Schrödinger operators and scattering theory. Ann. Scuola Norm. Sup. Pisa, t. 2, 1975, p. 151-218. | Numdam | MR | Zbl

[2] V. Enss and B. Simon, Finite total cross sections in nonrelativistic quantum mechanics. Comm. Math. Phys., t. 76, 1980, p. 177-209. | MR | Zbl

[3] T. Ikebe and Y. Saito, Limiting absorption method and absolute continuity for the Schrödinger operator. J. Math. Kyoto Univ., t. 12, 1972, p. 513-542. | MR | Zbl

[4] H. Isozaki, On the generalized Fourier transforms associated with Schrödinger operators with long-range perturbations. J. Reine Angew. Math., t. 337, 1982, p. 18-67. | MR | Zbl

[5] H. Isozaki and H. Kitada, Modified wave operators with time-independent modifiers. J. Fac. Sci. Univ. Tokyo Sect. IA, Math., t. 32, 1985, p. 77-104. | MR | Zbl

[6] H. Kitada and K. Yajima, A scattering theory for time-dependent long-range potentials. Duke Math. J., t. 49, 1982, p. 341-376. | MR | Zbl

[7] E. Mourre, Absence of singular continuous spectrum for certain selfadjoint operators. Comm. Math. Phys., t. 78, 1981, p. 391-408. | MR | Zbl

[8] M. Murata, High energy resolvent estimates I, first order operators, and II, higher order elliptic operators. J. Math. Soc. Japan, t. 35, 1983, p. 711-733, and t. 36, 1984, p. 1-10. | MR | Zbl

[9] P. Perry, I.M. Sigal and B. Simon, Spectral analysis of N-body Schrödinger operators. Ann. of Math., t. 114, 1981, p. 519-567. | MR | Zbl

[10] M. Reed and B. Simon, Methods of modern mathematical physics, III, Scattering theory, Academic Press, 1979. | MR | Zbl

[11] D. Robert, Autour de l'approximation semi-classique. Notas de Curso. Instituto de Math., no 21, Recife, 1983 et PM 68, Birkhaüser, 1987. | MR | Zbl

[12] D. Robert and H. Tamura, Semi-classical bounds for resolvents of Schrödinger operators and asymptotics for scattering phases. Comm. Partial Differ. Equ., t. 9, 1984, p. 1017-1058. | MR | Zbl

[13] A.V. Sobolev and D.R. Yafaev, On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics. Ann. Inst. Henri Poincaré, t. 44, 1986, p. 195-210. | Numdam | MR | Zbl

[14] B.R. Vainberg, On the short wave asymptotic behavior of solutions of stationary problems and the asymptotic behavior as t → ∞ of solutions of non-stationary problems. Russian Math. Surveys, t. 30, 1975, p. 1-58. | MR | Zbl

[15] B.R. Vainberg, Quasi-classical approximation in stationary scattering problems. Func. Anal. Appl., t. 11, 1977, p. 6-18. | Zbl

[16] D.R. Yafaev, The eikonal approximation and the asymptotics of the total cross-section for the Schrödinger equation. Ann. Inst. Henri Poincaré, t. 44, 1986, p. 397- 425. | Numdam | MR | Zbl

[17] K. Yajima, The quasi-classical limit of scattering amplitude - finite range potentials-. Lecture Notes in Math., 1159, Springer, 1984. | MR | Zbl

[18] K. Yajima, The quasi-classical limit of scattering amplitude - L2 approach for short range potentials -, Preprint, 1985. | MR